Title of article
Schubert polynomials, Kazhdan–Lusztig basis and characters Original Research Article
Author/Authors
Yuval Roichman، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2000
Pages
13
From page
353
To page
365
Abstract
A combinatorial formula for the characters of the homogeneous components of the coinvariant algebra is given. The formula is proved by considering the action of the simple reflections on the Schubert polynomials basis of this algebra. In the symmetric group case, the formula is equivalent to a combinatorial rule for decomposing the homogeneous components into irreducible representations. The proof of the equivalence involves permutation statistics and Kazhdan–Lusztig theory. The formula is very similar to an analogous one for Kazhdan–Lusztig representations of these groups.
Résumé
Une formule combinatoire pour les caractéres des composants homogénes de lʹalgèbre coinvariante est donnée. La formule est prouvée en considérant lʹaction de réflexions simples sur la base des polynômes de Schubert de cette algèbre. Dans le cas du groupe symétrique, la formule est équivalente à la régle combinatoire pour la décomposition des composants homogénes en représentations irréductibles. La preuve de l’équivalence fait appel à des statistiques de permutation et à la théorie de Kazhdan–Lusztig. La formule est très similaire à un cas analogue pour des représentations de Kazhdan–Lusztig de ces groupes.
Journal title
Discrete Mathematics
Serial Year
2000
Journal title
Discrete Mathematics
Record number
950430
Link To Document